# SDR QXEA200301356

- Difficulty date: October 29, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 5,154 hours, 5,923 cycles
- System (JASC): 7600 · Engine Controls
- Part: Condition Lever
- Condition: Malfunctioned
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2301 UNCOMMANDED NP OF 1020 WHEN 850 SELECTED.  ALL OTHER ENGINE FUNCTIONS NORMALLY.  RESET CONDITION LEVERS TO 1020 AND RESET AT 850 WITH NO FURTHER OCCURRENCE.  NO POWER PLANT MESSAGE ON NR 2 ENGINE.  REMOVED AND REPLACED FUEL CONTROL WIRE HARNESS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
